# SDR 97UAL900790

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blade
- Part number: 56H105
- Condition: Fractured
- Location: Nr 2 Engine
- Part time: 6,076 hours
- Stage of operation: TO
- Nature of condition: R, M
- Precautionary procedure: E, C, D

## Discrepancy

RIGHT ENGINE EXPERIENCED COMPRESSOR STALL ON TAKEOFF ROLL AND OVERTEMP CONDITION.  AIRCRAFT RETURN TO BLOCKS SUPPLEMENTAL DATA UPDATE ONE EACH 5TH STAGE COMPRESSOR BLADE FRACTURED ONE INCH ABOVE THE PLATFORM.  ANALYSIS INDICATED A 0.020 INCH SHARP OBJECT IMPACT DAMAGE ON THE LEADING EDGE OF THE BLADE ONE INCH ABOVE THE PLATFORM.  BLADE PROGRESSED IN FATIGUE TO BLADE FRACTURE FROM THIS OBJECT DAMAGE.  THE ENGINE WAS REPLACED.  MODIFIED 5TH STAGE ARE NOW BEING INCORPORATED FOR INCREASED DURABILITY.
